On the univalence of certain integral for harmonic mappings

Víctor Bravo, Rodrigo Hernández, Osvaldo Venegas

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We generalize the problem of univalence of the integral of f(z)α when f is univalent to the complex harmonic mappings. To do this, we extend the univalence criterion by Ahlfors in [1] to those mappings.

Original languageEnglish
Pages (from-to)381-388
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 1 Nov 2017


  • Harmonic mapping
  • Integral transform
  • Univalent functions


Dive into the research topics of 'On the univalence of certain integral for harmonic mappings'. Together they form a unique fingerprint.

Cite this